International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1999 / Article

Open Access

Volume 12 |Article ID 962325 | https://doi.org/10.1155/S1048953399000040

Luo Qun, "Generic stability of the spectra for bounded linear operators on Banach spaces", International Journal of Stochastic Analysis, vol. 12, Article ID 962325, 3 pages, 1999. https://doi.org/10.1155/S1048953399000040

Generic stability of the spectra for bounded linear operators on Banach spaces

Received01 Jan 1997
Revised01 Aug 1998

Abstract

In this paper, we study the stability of the spectra of bounded linear operators B(X) in a Banach space X, and obtain that their spectra are stable on a dense residual subset of B(X).

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views71
Downloads233
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.